# SDR EVCA20240810001

- Difficulty date: July 31, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N438AE
- Make and model: Bell 206L-4
- Aircraft serial: 52445
- Aircraft time: 5,353 hours, 14,635 cycles
- Engine: Allsn 250C30
- Engine time: 10,910 hours, 16,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033107056
- Condition: Cracked
- Location: Sta 145
- Part time: 5,353 hours, 14,635 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE STATION 145 CLIP IS CRACKED BY A RIVET HOLE ON THE RIGHT HAND SIDE.
